# SDR AU970420

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 20700291
- Condition: Faulty
- Location: Gear Position
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWN MICROSWITCH WIRE BROKEN OFF
